Changed pain meds

Hi everyone have not been able to get back here as much as I would like but life just got really busy. Work is just crazy and the kids are ready to be done for the year. I sure know I am ready for summer break. So being that busy means the pain gets ahead of me I have to take my pain killers even though I don't like to. I was at the docs last week and we decided that because the T3s were not helping anymore that I would stay on Morphine. I also need to phone the pain clinic to see if they will do another epidural or do the nerve block. The last epidural did not help much with the nerve pain and the acheing was only about 35% better. My doctor and I were talking about my symptons and she says is there anyway you could have MS ? It is not just the wobbley walk and tripping but also some memory problems. I think that a lot of these problems are caused by my meds. But she is sending me to a specialist to see about it. Has anyone else had these issues ? Hope you all had a wonderful day.


1 Reply

  • Hi grizzly7168 yes I had the same when my pain specialist changed my meds and now I am used to my meds I do not get the problems as much hope this helps

You may also like...